# SDR VTZA98034

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 906
- System (JASC): 5270 · Door Warning System
- Part: Switch Arm
- Part number: JE5
- Condition: Broken
- Location: Pax Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 6257 - ALB-IAD - DURING APPROACH, EXPERIENCED A DOOR CAPTION WARNING LIGHT ILLUMINATION.  CREW DECLARED AN EMERGENCY AND LANDED AT IAD WITHOUT FURTHER INCIDENT.  AIRCRAFT TAXIED TO GATE AND MAINTENANCE CONTROL WAS NOTIFIED AND MAINTENANCE WAS DISPATCHED.  UPON ARRIVAL MAINTENANCE FOUND THAT THE LOWER (FLOOR) MICROSWITCH ARM HAD BROKEN.  MAINTENANCE REMOVED AND REPLACED THE ARM.  ALL SYSTEMS WERE CHECKED WITHOUT FURTHER PROBLEM.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
